# SDR 2007UALA00982

- Difficulty date: April 1, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 34,840 hours, 5,291 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH MARKING LIGHT ONE BROKEN AT SEAT 2F.  REPLACED LIGHT STRIP.
